# SDR SWAA2021051276531

- Difficulty date: May 6, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT VERTICAL FIN TO BODY SKATE ANGLE HAS CHAFFING DAMAGE AT SEVERAL AREAS FROM BS 1025- BS 1132. REMOVED AND REPLACED RH AFT VERTICAL FIN TO BODY SKATE ANGLE AT BS 1016 BS 1132 IAW SRM 514002 DWG 148A8300 AND DWG 148A3590
